Couldn't find what you looking for?

TRY OUR SEARCH!

Do people get high on epinephrine inhalers like Primatene Mist? A friend of mine was using Primatene Mist for some time. I think that she was abusing it. Also, I think that, if possible, she gets high with this drug and she just loved it. However, hers behavioral is been changed and it is highly noticeable. Should I try to talk to her about this?

Loading...

Primatene Mist is epinephrine inhaler aerosol. It is also alpha- and beta- stimulant. This means that this medication can increase person's heart rate, breathing, strength, speed, blood flow, etc. All this can make people like this new feeling they are experiencing. That could have happen to your friend. If you really think that she is abusing Primatene Mist, you should definitely talk to her.
Reply

Loading...

Hello there,

i hope that you are wrong and that your friend is not abusing this medication. I have heard some stories that people tend to abuse most of their inhaling medications, but I don’t know even one person who us actually doing it. If you suspect that your friend is abusing Primatene Mist try to talk to her about this, you can even make threat that you will inform their parents about this. of course you must be sure that she is actually high and not just feeling better because Primatene Mist actually helps.

Keep us informed about further events and I hope that you will resolve this problem in a best possible way.

 

 

 

Reply

Loading...

Don't interfere. Sometimes people have ailments they don't talk about. You may ruin your friendship. That's what happens to my friends if they think I am abusing any of my prescribed meds. My chronic illnesses are more important to tackle and find relief to me than to have them as friends. If your friend is really getting high, then try to give her a better natural high like rollercoaster rides. You won't fix anything if she is an addict. Recovery firstly and only starts with addicts. I am addicted to not having any pain. If you lived my life, you would be too. If meds solve it, so be it.
Reply

Loading...